# SDR R61A2023010400011

- Difficulty date: December 2, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD CARGO DOOR CUTOUT LOWER SILL BEAM, REPLACED BEAM  IAW SRM 51-43-05.
